# SDR AALA202311168789

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,741 hours, 37,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER ON DOOR 2R IN AFT IS HARD TO MOVE. LUBED ARMING LEVER AT 2R DOOR
